# SDR UIEA2020111902425

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,727 hours, 18,327 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7101265
- Part serial: NSN
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM 02-RT ENGINE FIRE LP 2 STATUS MESSAGE.  R & R UPPER AFT ENGINE FIREWALL DETECTOR LOOP 2, IAW AMM 26-11-02.  FAULT NO LONGER IN VIEW.  PERFORMED ENGINE RUN RIGHT ENGINE, IAW AMM 72-00-00, NO DEFECTS NOTED.
